# SDR VTZA95026

- Difficulty date: January 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41026
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: 14153133409
- Condition: Missing
- Location: Lav Service
- Stage of operation: IN
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

FLT NR 6547 - ROA-LYH - UPON ARRIVING AT THE HANGAR FOR NIGHT MAINTENANCE, THE LAVATORY SERVICE DOOR WAS DISCOVERED TO BE MISSING.  MAINTENANCE OPENED DMI NR 40098 IAW MAL NR 52-40 ON THE LAV SERVICE DOOR.  DMI WAS LATER CLEARED AT LYH 1-20-95 BY REPLACING LAV SERVICE DOOR.  (Z)
